# SDR UALA2012041502260

- Difficulty date: April 14, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 60,301 hours, 22,670 cycles
- Engine: Iae V2527A5
- System (JASC): 5540 · Rudder Structure
- Part: Arm
- Condition: Cracked
- Location: Rudder Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 RUDDER HINGE ARM CRACKED.  REMOVED AND REPLACED NR 3 RUDDER HINGE ARM.
